My sister has a fatty liver and the doctor has her on this drug. She is concerned it will cause more liver problems than she already has.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had an adverse reaction to Avandia gaining over 60# of excess fluid which included a 15 # gain in less than a week after my dossage was doubled ...
1 answer • 20 Sep 2010
I also have a enlarge spleen . I take this drug because I fell at work and mess up my spine .also have pain in my hips shoulders just all over it is ...
2 answers • 12 Nov 2011
0 answers • 18 Jan 2013
I was told that due to my fatty liver, I should stay far away from any medicine that contains acetaminophen or any meds that have liver warnings. ...
2 answers • 23 Feb 2015
... with the reality of this and having a hard time. Is there any support for those living with depression along with liver disease? I already have ...
1 answer • 9 Jun 2015